# SDR P5CA2019073000159

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,434 hours, 21,015 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Lead
- Part number: 38880763
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITION LEAD BROKEN. ( REMOVED AND REPLACED APU IGNITION LEAD IAW AMM 49-41-04. )
